MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB

Medline Industries, LP MEDLINE; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Catalog Number MDS806850
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a rubber strap by the rear wheel came off.The customer states now the other rear wheel tread is peeling off.
 
Additional Manufacturer Narrative
The customer called to report that a rubber strap by the rear wheel came off, and later stated the other rear wheel tread is peeling off.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect can be conducted, and quality control inspection records were reviewed.Investigation results: confirmed; after reviewing the photo it was discovered that the tread is coming off of one of the rear wheels.Given the evidence provided in the photo the root cause of this issue is unknown, no product changes were identified that could've contributed to this product failure, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50883805
Report Number1417592-2026-49888
Device Sequence Number9939340
Product Code IOR
UDI-Device Identifier00080196132877
UDI-Public00080196132877
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown